IGB

Connexion

(Article of periodic en Anglais - 1979)

Document title

A comment on the solution matrix

Authors(s) and Affiliation(s)

TINKLER K. ;

Abstract

Critique de l'article paru dans la BGI, vol. 83, n4, réf. 4705 sur l'ordonnancement des valeurs diagonales d'une matrice associée à un graphe.

Source

Article of periodic

published at : Geographical analysis Columbus

Editor :

Millesime : 1979, vol. 11, no1 [pp. 97-99]

Bibliographic references : 5 réf.

Language

Anglais

Refdoc record number (ud4) : 12802726 : Permanent link - XML version
Powered by Pxxo